# SDR GTIA2017062402013

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 40,381 hours, 19,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DURING DECSENT FROM 7000FT TO LANDING.  TROUBLESHOT IAW TSM 05-50-00-810-831-A AND TSM 71-00-00-810-801. NO DEFECT NOTED ON THE NR 2 ENGINE,  BUT AS PERCAUTION, R & R THE DEOILER SEAL IAW AMM 72-60-31, LEAK CHECKED GOOD.  NO CONTAMINATION OR ODORS NOTED POST DECONTAMINATION.
